# SDR UPS96220483

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, R/W O/B AILERON O/B WING SIDE HINGE FITTING IS CORRODED.  FOUND R/W O/B AILERON O/B WING SIDE HINGE FITTING OUT OF LIMITS PER SRM 57-40-00.  REMOVED AND REPLACED R/W O/B AILERON O/B WING SIDE HINGE FITTING PER SRM 51-30-02.
